# SDR FDEA201702230627

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 47,776 hours, 21,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141N827131
- Condition: Chafed
- Location: Receptacle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE PAN, HAS ONE GOUGE ON STIFFENER.   REMOVED, FABRICATED, AND INSTALLED THE NEW STIFFENER IAW SRM 51-40-02-0G,  DWG 141N8271 REV. R AND REV. E.  MAJOR REPAIR.
